My friend and I have been trying to find out what makes these symptoms for a project. We just need to know what is inside it and/or what side effect is that makes these symptoms happen. Thanks in advance
medicalmen; most say it smells more like fish, as far as the ingredents they claim it is a chemical reaction of the meds in it, And if you want to avoid the smell it is said to get the timed release from your doctor which has less of a smell. But to date they really don't know what it is from. Chuck1957 here is a write up about it this is a copy and paste about your question. GOOD LUCK Chuck
Can't You Smell That Smell?
Pharmacists and patients are well aware that metformin may come with a fishy smell when you open the bottle. The smell does not mean the drug is spoiled, it's just due to it's inherent characteristics. Metformin is associated with relatively few side effects, but nausea may be one of them, possibly due to this 'fishy' odor.
According to a report published in the Annals of Internal Medicine, some extended-release forms of metformin have a lower odor, and may be less likely to cause nausea. If you can't tolerate your metformin, let your doctor know. A switch to the extended-release form or a different manufacturer may do the trick.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 18 Mar 2012 • 1 answer
Victoza, many side effects including vomiting, back ache & metal taste in mouth, do these get better
Posted 27 Sep 2012 • 1 answer
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 28 Jan 2017 • 2 answers